A member asked:

Hello. can masturbating a lot while on propecia (finasteride) cause the propecia (finasteride) not to work and cause a lot of hair loss? thanks

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

Unrelated: Masturbation does not cause hair loss, or any other ill-effect. It does not interfere with Propecia (finasteride). For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex.

Answered 11/15/2020

1.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question